# SDR 98ZZZX538

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2MIL
- Make and model: Beech A200
- Aircraft serial: BC15
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Barrel Nut
- Part number: 80691CF1612
- Condition: Wrong Part
- Location: Wing Attach
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

KIT 101-4024-1S CONTAINS THE FORWARD LOWER WING BOLT, PL WASHER AND BARREL NUT FOR INSTALLATION ON BEECH 200 SERIES ARICRAFT.  THE BARREL NUT ASSY PN 80691CF-1612 WAS OF IMPROPER TOLERANCES AND WOULD NOT FIT IN WING 'BATHTUB' FITTING.  FURTHER INVESTIGATION REVEALED THE LOCKING NUT PORTION WAS INSTALLED IN ASSY SIDEWAYS SO THAT THE OBLONG SHAPE OF NUT WAS CROSS WAYS GIVING THE OVERALL DIMENSIONS MORE WIDTH.  SUBMITTER STATED HAVE RECEIVED 2 KITS WITH SAME DISCREPANCY.
